# SDR 2025FA0000005

- Difficulty date: December 23, 2024
- Submitted: January 3, 2025
- Operation: General aviation
- Aircraft: N723AR
- Make and model: Dhav DHC6300
- Aircraft serial: 723
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF PITCH SERVO AREA IT WAS NOTED THAT THERE APPEARS TO BE ELEVATOR CABLE DAMAGE ON THE CAPSTAN COVER OF THE PITCH SERVO. DAMAGE ON ONE OF THE SCREWS THAT ATTACH THE COVER INDICATE THE ELEVATOR CABLE WAS CAPTURED BY THE SCREW CAUSING THE ELEVATOR CABLE TO DEFLECT AND RUB AGAINST THE CAPSTAN COVER CAUSING DAMAGE ON THE COVER. MINOR BLENDING DAMAGE WAS NOTED ON THE PRIMARY ELEVATOR CABLE. STC SA7802SW-D STEC SYSTEM-65.
